Zhiqiang Li

中文版 Chinese version

Assistant Professor
Beijing International Center for Mathematical Research (BICMR), Peking University

School of Mathematical Sciences (SMS), Peking University

Beijing, China



BICMR 78105W-1

Office Hours

By appointment


zli at math .pku .edu .cn


I am currently holding an Assistant Professor position jointly at Beijing International Center for Mathematical Research (BICMR) and the School of Mathematical Sciences (SMS) at Peking University.

Before joining Peking university in Fall 2019, I was a postdoc as a Milnor Lecturer at the Institute for Mathematical Sciences at Stony Brook University, under the supervision of Professor Misha Lyubich during Fall 2015 and from Fall 2016 to Spring 2019. From February to May 2016, I was a Semester Postdoctoral Research Fellow at the Institute for Computational and Experimental Research in Mathematics (ICERM) at Brown University. I got my PhD in 2015 from UCLA under the supervision of Professor Mario Bonk.


Fall 2020: Higher Mathematics A (I)

Spring 2021: Higher Mathematics A (II)

Fall 2021: Higher Mathematics A (I)


Conformal dynamics and groups (PKU, co-organized by me)

Undergraduate Dynamics Seminar (Spring 2021) (PKU, co-organized by me)

Prof. Wen’s seminar (PKU)

Quasiworld (UCLA)

Dynamics and Renormalization Seminar (SBU)

Research Interests

My research interests lie in the interplay of dynamical systems and geometry of spaces with fractal nature. In particular, I am interested in the dynamics and geometry of Thurston maps and other branched covering maps from complex dynamics.

Publications and Preprints

Z. Li (with J. Rivera-Letelier), Prime orbit theorems for Collet-Eckmann maps. In preparation (available upon request).

Z. Li (with T. Zheng), Prime orbit theorems for expanding Thurston maps. Preprint, (arXiv:1804.08221). Long version (PDF), short version (PDF)

Z. Li, Ergodic theory of expanding Thurston maps, volume 4 of The Atlantis Series in Dynamical Systems, Atlantis Press (Springer), 2017. (PDF)

Z. Li, Weak expansion properties and large deviation principles for expanding Thurston Maps. Adv. Math. 285 (2015), 515–567. (PDF)

Z. Li, Equilibrium states for expanding Thurston maps. Comm. Math. Phys. 357 (2018), 811–872. (PDF)

Z. Li, Periodic points and the measure of maximal entropy of an expanding Thurston map. Trans. Amer. Math. Soc., 368 (2016), 8955–8999. (PDF)

B. Balamohan, S. Tanny and Z. Li, A Combinatorial Interpretation for Certain Relatives of the Conolly Sequence. J. Integer Seq., 11 (2008), Article 08.2.1. (PDF).

About Me

My Curriculum Vitae

My Research Statement


A Poem in Chinese (PDF)